# SDR SIMA20120818002

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 24,836 hours, 21,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4471, THE CREW REPORTED THAT DURING THE TAKEOFF ROLL THEY NOTICED SMOKE IN THE CABIN AND COCKPIT 400 AGL LAVATORY SMOKE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND RETURNED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTOR SYS OPS CHECKED GOOD.  PERFORMED GROUND RUNS AND OPS CHECK OF PACKS PER ETN EM-72-034 R4.  NO SMOKE NOTED IN CABIN OR COCKPIT.  ALL SYSTEMS NORMAL, SUSPECTED CONDENSATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
